logo ANNALES DE L'INSTITUT FOURIER

With cedram.org

47 matches

1  2


Pierre-Henri Chaudouard; Gérard Laumon
Addendum à « Un théorème du support pour la fibration de Hitchin »
(Addendum to “A support theorem for the Hitchin fibration”)
Vol. 67 no. 3 (2017), p. 1005-1008 Details
Ariel Molinuevo
Unfoldings and deformations of rational and logarithmic foliations
(Déploiements et déformations de feuilletages rationnels et logarithmiques)
Vol. 66 no. 4 (2016), p. 1583-1613 Details
Pierre-Henri Chaudouard; Gérard Laumon
Un théorème du support pour la fibration de Hitchin
(A support theorem for the Hitchin fibration)
Vol. 66 no. 2 (2016), p. 711-727 Details
Shigeharu Takayama
Singularities of Narasimhan-Simha type metrics on direct images of relative pluricanonical bundles
(Singularités des métriques de type Narasimhan-Simha sur l’image directe du fibré pluricanonique relatif)
Vol. 66 no. 2 (2016), p. 753-783 Details
Frédéric Campana; Mihai Păun
Orbifold generic semi-positivity: an application to families of canonically polarized manifolds
(Semi-positivité orbifolde : une application aux familles de variétés canoniquement polarisées)
Vol. 65 no. 2 (2015), p. 835-861 Details
Mark Blume
Toric orbifolds associated to Cartan matrices
(Orbifolds toriques associés aux matrices de Cartan)
Vol. 65 no. 2 (2015), p. 863-901 Details
Matt Kerr; Gregory Pearlstein
Naive boundary strata and nilpotent orbits
(Limites de strates naïves et orbites nilpotentes)
Vol. 64 no. 6 (2014), p. 2659-2714 Details
Ying Chen; Luis Renato G. Dias; Kiyoshi Takeuchi; Mihai Tibăr
Invertible polynomial mappings via Newton non-degeneracy
(Applications polynomiales inversibles et non-dégénérescence des polyèdres de Newton)
Vol. 64 no. 5 (2014), p. 1807-1822 Details
Dan Abramovich; Steffen Marcus; Jonathan Wise
Comparison theorems for Gromov–Witten invariants of smooth pairs and of degenerations
(Théorèmes de comparaison des invariants de Gromov-Witten de couples lisses et des dégénérescences)
Vol. 64 no. 4 (2014), p. 1611-1667 Details
Nicola Pagani
Chen–Ruan Cohomology of $\mathcal{M}_{1,n}$ and $\overline{\mathcal{M}}_{1,n}$
(Cohomologie de Chen–Ruan de $\mathcal{M}_{1,n}$ et $\overline{\mathcal{M}}_{1,n}$)
Vol. 63 no. 4 (2013), p. 1469-1509 Details
Vasile Brînzănescu; Andrei D. Halanay; Günther Trautmann
Vector bundles on non-Kaehler elliptic principal bundles
(Fibrés vectoriels sur des fibrés principaux elliptiques non-kähleriens)
Vol. 63 no. 3 (2013), p. 1033-1054 Details
Maciej Borodzik; András Némethi
Hodge–type structures as link invariants
(Les structures de Hodge en tant qu’invariants des entrelacs)
Vol. 63 no. 1 (2013), p. 269-301 Details
Stavros Argyrios Papadakis; Bart Van Steirteghem
Equivariant degenerations of spherical modules for groups of type $\mathsf {A}$
(Les dégénérescences équivariantes des modules sphériques de type $\mathsf {A}$)
Vol. 62 no. 5 (2012), p. 1765-1809 Details
Martin Olsson
Integral models for moduli spaces of $G$-torsors
(Modèles integraux des espaces de modules de G-torseurs)
Vol. 62 no. 4 (2012), p. 1483-1549 Details
Pierre Dèbes; Nour Ghazi
Galois Covers and the Hilbert-Grunwald Property
(Revêtements galoisiens et propriété de Hilbert-Grunwald)
Vol. 62 no. 3 (2012), p. 989-1013 Details
Bernhard Köck; Aristides Kontogeorgis
Quadratic Differentials and Equivariant Deformation Theory of Curves
(Différentielles quadratiques et théorie des déformations équivariantes de courbes)
Vol. 62 no. 3 (2012), p. 1015-1043 Details
Ishai Dan-Cohen
Moduli of unipotent representations I: foundational topics
(Espaces de modules de représentations unipotentes I : aspects fondamentaux)
Vol. 62 no. 3 (2012), p. 1123-1187 Details
Indranil Biswas; Norbert Hoffmann
A Torelli theorem for moduli spaces of principal bundles over a curve
(Un théorème de Torelli pour les espaces des modules de fibrés principaux sur une courbe)
Vol. 62 no. 1 (2012), p. 87-106 Details
Claus Hertling
$\mu $-constant monodromy groups and marked singularities
(Groupe de monodromie $\mu $-constant et singularités marquées)
Vol. 61 no. 7 (2011), p. 2643-2680 Details
Claude Sabbah
Non-commutative Hodge structures
(Structures de Hodge non commutatives)
Vol. 61 no. 7 (2011), p. 2681-2717 Details
Hiroshi Iritani
Quantum Cohomology and Periods
(Cohomologie quantique et période)
Vol. 61 no. 7 (2011), p. 2909-2958 Details
Damiano Fulghesu; Filippo Viviani
The Chow ring of the stack of cyclic covers of the projective line
(L’anneau d’intersection du champ des revêtements cycliques de la droite projective)
Vol. 61 no. 6 (2011), p. 2249-2275 Details
Kelly Jabbusch; Stefan Kebekus
Positive sheaves of differentials coming from coarse moduli spaces
(Faisceaux positifs de différentielles provenant d’un espace de modules)
Vol. 61 no. 6 (2011), p. 2277-2290 Details
V. Balaji; A.J. Parameswaran
Tensor product theorem for Hitchin pairs – An algebraic approach
(Théorème du produit tensoriel pour des paires de Hitchin – Une approche algébrique)
Vol. 61 no. 6 (2011), p. 2361-2403 Details
Naoki Imai
Ramification and moduli spaces of finite flat models
(Ramification et espaces des modules des modèles plats finis)
Vol. 61 no. 5 (2011), p. 1943-1975 Details
Hirokazu Nasu
Obstructions to deforming curves on a $3$-fold, II: Deformations of degenerate curves on a del Pezzo $3$-fold
(Obstructions à déformer des courbes sur une variété de dimension 3, II : Déformations des courbes dégénérées sur une variété de del Pezzo)
Vol. 60 no. 4 (2010), p. 1289-1316 Details
Lars H. Halle
Galois actions on Néron models of Jacobians
(L’action Galoisienne sur le modèle de Néron d’une Jacobienne)
Vol. 60 no. 3 (2010), p. 853-903 Details
Marius van der Put; Masa-Hiko Saito
Moduli spaces for linear differential equations and the Painlevé equations
(Espaces de modules pour des équations différentielles linéaires et équations de Painlevé)
Vol. 59 no. 7 (2009), p. 2611-2667 Details
Luis E. Solá Conde; Matei Toma
Maximal rationally connected fibrations and movable curves
(Fibrations rationnellement connexes maximales et courbes mobiles)
Vol. 59 no. 6 (2009), p. 2359-2369 Details
Jean Vallès
Fibrés vectoriels de rang deux sur $\mathbb{P}^2$ provenant d’un revêtement double
(Rank two vector bundle on $\mathbb{P}^2$ coming from a double covering)
Vol. 59 no. 5 (2009), p. 1897-1916 Details

1  2

top